# SDR SWAA2025072895009

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 59,653 hours, 30,870 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO A/C MIX BAY INTERCOSTAL ATTACH FITTING CRACKED AT FWD FACE OF FLOOR BEAM AT STATION 520 CENTER. SEE PIC.<[01] LOCATED AND DRILLED NEW ?L? ANGLE AT STA 520 FLOOR BEAM USING PN: 143A5410U9 PRE FORMED MATERIAL PER SRM 51-40-05;[02] INSTALLED NEW ?L? ANGLE PER SRM 51-40-02;[03] ADDED FAILURE TYPE; CORRECTED FAILURE TYPE FROM NO TO YES.
